Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Erectile dysfunction after taking cholesterol, high BP medicines. Want to try Erectzan. Is it safe?

I am curently on Cholesteral and a High Blood Pressure Med and I am thinking about trying a Pill for erections because I have not been able to be my usual self since the High blood pressure med this is something I have not needed or tryed before. I am 48 years old and for the most part Healthy the Product is called ErectZan it is all Natural and I want to make sure it is ok to take with the other medications I take. Without headaches ,Being Tired,Shaking etc
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Thanks a lot for your question

Some anti hypertensive medication can cause erectile dysfunction. What medication are you on currently and for how long? It is good to consult with your endocrinologist or general physician before starting Erectzan. It is also advisable to check testosterone levels to rule out hypogonadism.

Please write to me if any questions.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor